# SDR MALA010367

- Difficulty date: March 26, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 428
- Aircraft time: 8,748 hours, 9,829 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION IN CARGO AREA SEAT TRACK BL-0 FROM STA 608.0 THRU STA 658.5.    REMOVED CORROSION IAW SRM 51-70-40. MATERIAL OUT OF LIMITS, REF SRM 53-70-60, 51-10-10. FABRICATED LAYED OUT AND DRILLED REPAIR DOUBLER , ALODINED AND PRIMED TOPCOATED AND INSTALLED REPAIR.
